# SDR SWIA200413635

- Difficulty date: July 25, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 13,852 hours, 20,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY LIGHT WON`T TEST.  REMOVED AND REPLACED FORWARD BATTERY PACK FOR EMERGENCY LIGHTS PER EMB 120 MM 24-33-01.  OPERATIONAL CHECK GOOD.  P/N D366-04-001, S/N OFF 893/03-91.
